Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3213 Publications

2015 | Journal Article | IST-REx-ID: 2008 | OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3. Wiley, pp. 832–847, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014 | OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2025 | OA
D. Kawada et al., “The yeast Arf-GAP Glo3p is required for the endocytic recycling of cell surface proteins,” Biochimica et Biophysica Acta - Molecular Cell Research, vol. 1853, no. 1. Elsevier, pp. 144–156, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2030 | OA
L. Shi, M. Rampp, B. Hof, and M. Avila, “A hybrid MPI-OpenMP parallel implementation for pseudospectral simulations with application to Taylor-Couette flow,” Computers and Fluids, vol. 106, no. 1. Elsevier, pp. 1–11, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2034 | OA
B. Bérard, K. Chatterjee, and N. Sznajder, “Probabilistic opacity for Markov decision processes,” Information Processing Letters, vol. 115, no. 1. Elsevier, pp. 52–59, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5. Springer, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2085 | OA
P. Nam and R. Seiringer, “Collective excitations of Bose gases in the mean-field regime,” Archive for Rational Mechanics and Analysis, vol. 215, no. 2. Springer, pp. 381–417, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
L. Erdös and A. Knowles, “The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case,” Communications in Mathematical Physics, vol. 333, no. 3. Springer, pp. 1365–1416, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 473 | OA
M. Lewin, P. Nam, and N. Rougerie, “Derivation of nonlinear gibbs measures from many-body quantum mechanics,” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2. Ecole Polytechnique, pp. 65–115, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 477
K. Holst et al., “The serotonin receptor 5-HT7R regulates the morphology and migratory properties of dendritic cells,” Journal of Cell Science, vol. 128, no. 15. Company of Biologists, pp. 2866–2880, 2015.
View | DOI
 

Search

Filter Publications